Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Distributivity between uni-nullnorms and Mayor's aggregation operators
Journal: International Journal of Approximate Reasoning
Volume: 143
First page: 44
Last page: 56
Issue Date: 2022
Rank: ~M22
DOI: 10.1016/j.ijar.2022.01.001
Abstract: 
The full characterization of different pairs of aggregation operators that fulfill the distributivity law is crucial for many different areas such as the utility theory and the integration theory. The problem of distributivity between uni-nullnorms and Mayor's aggregation operators is being addressed through this paper. Here presented study is the next step in research of this topic and it upgrades some previously obtained results.
Keywords: GM aggregation operators | Uninorms | t-norms | t-conorms | Uni-nullnorms | Distributivity equations
Publisher: Elsevier

Show full item record

Page view(s)

16
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.